# SDR FDEA201008183042

- Difficulty date: August 18, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA7097501
- Condition: Corroded
- Location: Bs 1681 L45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO STA 1681, LONGERON 45R CORRODED.  TRIMMED OUT AS   PER SRM   53-00-05 FIGURE 202 REVISION 44 AND CARRIED OUT REPAIR AS PER E.A. 1-5310- 140474, REPAIR IS CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REVISION 110.
